# SDR USAA2014060500001

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 51,229 hours, 18,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 WILL NOT ARM OR DISARM CORRECTLY.  CLEANED & LUBED GIRT BAR MECHANISM IAW AMM 52-10-00-100-801A.
